JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Chebotarev sets

Tom 171 / 2015

Hershy Kisilevsky, Michael O. Rubinstein Acta Arithmetica 171 (2015), 97-124 MSC: Primary 11N13, 11R44; Secondary 11M06. DOI: 10.4064/aa171-2-1

Streszczenie

We consider the problem of determining whether a set of primes, or, more generally, prime ideals in a number field, can be realized as a finite union of residue classes, or of Frobenius conjugacy classes. We give necessary conditions for a set to be realized in this manner, and show that the subset of primes consisting of every other prime cannot be expressed in this way, even if we allow a finite number of exceptions.

Autorzy

  • Hershy KisilevskyDepartment of Mathematics and Statistics
    Concordia University
    J.W. McConnell Building
    1400 De Maisonneuve W.
    Montreal, Quebec, Canada, H3G 1M8
    e-mail
  • Michael O. RubinsteinPure Mathematics
    University of Waterloo
    200 University Ave. W
    Waterloo, Ontario, Canada, N2L 3G1
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek